my gf had plan B at 3:36 thursday, feb 23 . in total from sex to time of taking was 15 hours, and she just felt sleepy for 2 days and she also feels more hungry too. but no other side effects other people had! i am worried because being hungry and tired is the same effect as a pregnant lady. i did not ejaculate in side her, but she got so paranoid and worried of getting pregnant. she finished her period on monday feb 20 and her ovulation will be at march 6th. is it normal that she still doesn't ave many she effects ? or do u guys think it will work ?
Every woman is different when it comes to side effects. It can also depend on where she is in her cycle when she takes Plan B.
Although apps are just a rough guide to when she will be fertile, it sounds like she should have enough time to postpone her ovulation until your sperm leaves her body.
It's far too early to have pregnancy symptoms. It is just side effects from Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2014 • 1 answer
Posted 15 Sep 2016 • 0 answers
Posted 29 May 2017 • 0 answers
Posted 4 Oct 2017 • 2 answers
Posted 26 Oct 2017 • 2 answers